# SDR SWAA2018082924683

- Difficulty date: August 28, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N7840A
- Make and model: Boeing 737-73V
- Aircraft serial: 30236
- Aircraft time: 51,550 hours, 32,034 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100SWA
- Part serial: 17005
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY LIGHT INOP AT M2335.  R&R BATTERY IAW MM.
